# SDR F3LA201909030098

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347208800400
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N198 AFT CABIN, LONGITUDINAL FLOORBEAM, YL 292, FR67+ 1 O" -FR69 TOP FLANGE UPR SURFACE SCRIBE
LINES AND SURFACE AROUND FASTENERS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM AT FR67-69 YL 292 IAW SRM 51-72-11-911 -001.
